# SDR CALA2013111993043

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,937 hours, 23,894 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 569672
- Part serial: MX512605
- Condition: Leaking
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT WING HAS EVIDENCE OF A HYD LEAK ON LOWER FWD WING ROOT TO BODY FAIRING.  FOUND HYD MOTOR LEAKING FROM DRAIN TUBE.  REPLACED HYD MOTOR IAW AMM 27-81-08, LEAK CHECKED OK.  ACCOMPLISHED TO STEP 3 FP OF OPERATIONS CHECKED IAW 27-81-08.
